# SDR SIMA20130503010

- Difficulty date: May 3, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,858 hours, 20,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE GALLEY CENTER BEAM GUSSET CORRODED BETWEEN FRAMES 20 AND 23. THE ACFT WAS REMOVED FROM SERVICE. REMOVED AND INSTALLED NEW GALLEY CENTER BEAM GUSSET IAW SRM 51-40-02.  THE LEVEL OF CORROSION WAS NOT SPECIFIED. THE ACFT WAS RETURNED TO SERVICE.
